# SDR REXA2022012600118

- Difficulty date: December 18, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320451
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STGR 20R BETWEEN FS 310.00 AND FS 349.02
"REMOVED, LOCATED, DRILLED & INSTALLED INTERCOSTAL AT STR 20R IAW      
CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01. REMOVED LIGHT  
CORROSION IAW CRJ900 SRM 51-21-06-001-001-A01.DISPLACED AND REATTACHED
WIRES IAW CRJ900 SRM 51-41-02-001-001-A01 REMOVED & INSTALLED         
FRAME SECTION IAW CRJ900 51-42-06-001-001-A01 WVAC EMP #
